HAART and Disturbing Dreams?
Jun 4, 2002
I started HAART for the first time 4 weeks ago and have been experiencing many nightmares at night. I'm taking Ziagen, Epivir, and Viracept. Could the nightmares be caused by these medications and will this subside?
Response from Dr. Henry
Little data exists on that specific combination. Various patients seem to get nightmares even on drugs (i.e. if on Sustiva then nightmares are common)not usually linked with them. Usually, but not always, dream/sleep disturbancs will diminish. Sometimes medications like trazadone or lorazepam are used short term to help. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Infection Risk Blowjob From A Prostitute
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Can Ampicillin Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.